Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


sexual dysfunction
Oct 16, 2005

Is Sustiva known to cause disinterest in Sex?

Response from Dr. Henry

That has not been highlighted as being related clearly to Sustiva in the literature. Sometimes the central nervous system side effects of Sustiva can spill over into decreased libido. Many other factors can contribute to decreased libido including decreased hormone levels (such as low testosterone), anxiety about transmission of HIV, depression, other medical problems (such as diabetes) or side effects of other medications. KH



Previous
Neuropathy
Next
urgent

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement